Thanks for the reply so soon. I understand your point of view on the anxiety levels, as it is a problem now. However, when I first developed the headache, it was days after upping my dose back to 100mg. It was easily the worst headache of my life. I think that I increased my chances of side effects by increasing my dosage at that time, in that environment. Kind of like if someone were to binge drink while upping their dose. I think a lot of my effects came from a single day incident, and then follow up at the wrong dosage level. My anxiety levels at the time of the headache weren't an issue like they are now. There were stressors, but I did not feel the anxious that I do now until two months after the incident, and consistent head numbness. I believe the debilitating anxiety to be secondary, as it was not present at all for the first two months. Its almost like the constant worry of waking up to the head pain and vision difficulties got to me as time went by.
After taking a few months to allow it to wear off with no success, I went back down to 50mg with the doctors approval. The anxiety was intense, and he said I could go back to 75mg and try to stabilize their for a long period of time. When I increased that little bit, the headache intensity from day one was mirrored, along with the nausea and disorientation. I am looking into switching, but am not sure how to do that in a seamless transition. I need to be able to function and work on a daily basis, and some of the things that were prescribed to me recently are enough to keep me in bed. Its as if I don't feel the side effects of anything on the left side of my head, but its exagerated 10 fold on the right side. Its enough to make me drool out of that side of my mouth.
I don't want to continue to agitate the issue on the right side that I think was caused by the original increase in the toxic environment, but I do want to treat the anxiety that has come as result of waiting for the head pain to go away. What would be a good alternative to the zoloft during a sensitive time? I know that I need to stick with one thing for a good while to avoid agitating the area. Im just not sure where to settle if the higher dose is giving me the head pain and vision troubles, but the anxiety that comes at a lower dose can be felt throughout the body (neck, back, arms, back of head) but does not seem to effect the affected area as much as a change in medicine or dosage. Before this incident, I had gone a long time at the same dosage. After the incident I went for two months at the same dose. Recent fluxuations have increased symptoms, but nothing has gone away completely, especially the head numbness and vision difficulties.
Going up to 150mg is not an option considering everything was fine at 100 before I went down and back up, and that going up in any way (which I've done three times, two recently in the past few weeks) causes the symptoms to increase. It did seem like staying one dose for an extended period of time helped by not agitating the symptoms, but I need this to go away, and it was the same for the first two months. It is difficult to drive and read for months now, and the numbness is just a constant reminder. What if anything, can I switch to or do to relieve this head numbness that I believe was caused by the ssri? Whatever the move would be, it would have to properly counter the anxiety that would surely increase during a change from the zoloft, just because of the nature of the drug while making any changes. I need to be able to function on a daily basis. Thanks in advance.